# SDR FDEA201604211331

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 93,073 hours, 35,341 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA733913
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AREA STATION 775, BL 0 FLOOR PANEL PUNCTURE.  FABRICATED REPLACEMENT PANEL ON T16 1202347 IAW DWG SRZ-25-005.  R & R FLOOR PANEL IAW 53-21-08-04, MAJOR REPAIR.
